Invariant differential operators on some Lie groups

F. D. Battesti, A. H. Dooley

Research output: Contribution to journalArticle

Cite this

Battesti, F. D., & Dooley, A. H. (1987). Invariant differential operators on some Lie groups.

Invariant differential operators on some Lie groups. / Battesti, F. D. ; Dooley, A. H.

In: Proceedings of the Centre for Mathematical Analysis, Vol. 15, 1987, p. 6-20.

Research output: Contribution to journalArticle

@article{653faa85393b4b328860aa7d46ec11d2,
title = "Invariant differential operators on some Lie groups",
author = "Battesti, {F. D.} and Dooley, {A. H.}",
year = "1987",
language = "English",
volume = "15",
pages = "6--20",
journal = "Proceedings of the Centre for Mathematical Analysis",
issn = "1328-5068",

}

TY - JOUR

T1 - Invariant differential operators on some Lie groups

AU - Battesti,F. D.

AU - Dooley,A. H.

PY - 1987

Y1 - 1987

UR - http://maths-old.anu.edu.au/research.publications/proceedings/

M3 - Article

VL - 15

SP - 6

EP - 20

JO - Proceedings of the Centre for Mathematical Analysis

T2 - Proceedings of the Centre for Mathematical Analysis

JF - Proceedings of the Centre for Mathematical Analysis

SN - 1328-5068

ER -